# SDR ASOA2013073008807

- Difficulty date: July 22, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 24,343 hours, 16,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF BS 280 BEAM, FOUND FWD FLOORBEAM, BACK-UP ANGLE LT SIDE DAMAGED AND CORRODED.   REMOVED LT SIDE BACK UP ANGLE.  LOCATED AND DRILLED NEW SERVICABLE LT FITTING IAW SRM 51-40-11-001-001-A01.  INSTALLED NEW SERIVCABLE BACKUP ANGLE IAW SRM 51-42-22-001-001-A01 AND 51-42-21-001-001.
